MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3214
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event and therapy date are estimated.
 
Event or Problem Description
Manufacturer reference number:1627487-2021-13658.It was reported that the patient experienced ineffective therapy.As such, surgical intervention took place wherein the entire system was explanted.
 
Additional Manufacturer Narrative
Corrected data: d6b - date of explant information was inadvertently excluded in the initial report.The information has been included in section d6b of this record.
 
Additional Manufacturer Narrative
The report of ineffective stimulation was confirmed.Analysis of the lead found it was returned in segments, cut as a result of the explant procedure.Microscopic inspection found two broken wires at channel one and channel 11 in the paddle segment.These fractures are consistent with an overstress condition or sudden event the lead was subjected to while still in vivo.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11767779
Report Number1627487-2021-13659
Device Sequence Number19605796
Product Code LGW
UDI-Device Identifier05415067017789
UDI-Public05415067017789
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model Number3214
Device Catalogue Number3214
Device Lot Number5132490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/15/2021
06/15/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/24/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG, MODEL 3662; SCS IPG, MODEL 3662
Outcome Attributed to Adverse Event Other;